# SDR 2008FA0000095

- Difficulty date: February 4, 2008
- Submitted: February 25, 2008
- Operation: General aviation
- Aircraft: N95RG
- Make and model: Cessna 402B
- Aircraft serial: 402B0538
- Engine: Cont TSIO520*
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part serial: 779643
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 3AF32C87N1R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVENT INDICATION (CRACKED 2 PLACES).  (K)
